The Annals of Mathematical Statistics

An Intrinsically Determined Markov Chain

J. MacQueen

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 934-936.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698890

Digital Object Identifier
doi:10.1214/aoms/1177698890

Mathematical Reviews number (MathSciNet)
MR211468

JSTOR
links.jstor.org

Citation

MacQueen, J. An Intrinsically Determined Markov Chain. Ann. Math. Statist. 38 (1967), no. 3, 934--936. doi:10.1214/aoms/1177698890. https://projecteuclid.org/euclid.aoms/1177698890


Export citation